# SDR DALA2017101407505

- Difficulty date: October 13, 2017
- Submitted: October 16, 2017
- Operation: Air carrier
- Aircraft: N979AT
- Make and model: Boeing 717-200
- Aircraft serial: 55038
- Aircraft time: 43,491 hours, 29,530 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pan
- Condition: Cracked
- Location: Bs 389
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED OUTER PAN ON BS 389 AND NR 5 BEAM AT FWD CARGO BAY DOOR.  THE PAN WAS REPAIRED IAW SRM 52-30-02-2R-1, FIG 201.
